# SDR IPXA2015042088244

- Difficulty date: April 17, 2015
- Submitted: April 20, 2015
- Operation: Air carrier
- Aircraft: N166UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0805
- Aircraft time: 11,316 hours, 6,932 cycles
- System (JASC): 2780 · Leading Edge Slat Control System
- Part: Warning Message
- Condition: Illuminated
- Location: Flap/Slats
- Stage of operation: AP
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

WHEN SELECTING FLAPS 40, RECEIVED ECAM MSG: SLATS SYS 1 FAULT.  RETURNED TO DEPARTURE.  R & R NR 1 SFCC IN REF TO AMM 27-51-18-0401.  OPS CKS GOOD IN REF TO AMM 27-51-00-0501 27-51-05-02A.
